If i stop i can feel all the energy drain from my legs could this drug be causing this i also have under active thryoid i am taking 10mgs of simvastatin and 10 mgs of Lisinopril and 112mgs of synthroid
You should see your doctor to rule out rhabdomyolysis - a severe side effect of simvastatin.
Although mild muscle pain is a relatively common side effect of statins (eg simvastatin), some people who take statin medications to lower their cholesterol may have severe muscle pain. This intense pain is a symptom of rhabdomyolysis, a rare condition that causes muscle cells to break down.
The most common signs and symptoms of rhabdomyolysis include:
Severe muscle aching throughout the entire body
Dark or cola-colored urine
my neighbor has had long standing problems with this drug I would encourage you to discuss this with your cardiologist/or/physician, she may been different than you but her legs gave her problems until the two of us in the summer usually took walks for exercise and weight control and this was the first year she could not. better safe thats the important thing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was taking Simvastatin for 2-1/2 years and recently experienced musle aches and pains all over. My
Posted 28 Nov 2009 • 2 answers
Posted 2 Apr 2012 • 1 answer
Posted 8 Feb 2013 • 2 answers
Posted 1 Jul 2013 • 3 answers
Posted 27 Aug 2016 • 0 answers